# SDR GTIA021112

- Difficulty date: September 27, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO PIT FS 520-693 SKIN CORRODED BETWEEN LONGERONS 27L-27R.  FABRICATED DOUBLER.  INSTALLED DOUBLER.  (M)
